Journal of Symbolic Logic

Automorphisms of Supermaximal Subspaces

R. G. Downey and G. R. Hird

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 50, Issue 1 (1985), 1-9.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741770

Mathematical Reviews number (MathSciNet)
MR780519

Zentralblatt MATH identifier
0572.03024

JSTOR
links.jstor.org

Citation

Downey, R. G.; Hird, G. R. Automorphisms of Supermaximal Subspaces. J. Symbolic Logic 50 (1985), no. 1, 1--9. https://projecteuclid.org/euclid.jsl/1183741770


Export citation